Advertisement

manuscripta mathematica

, Volume 18, Issue 1, pp 83–108 | Cite as

Puissances divisees des algebres simpliciales en caracteristique deux et series de poincare de certains anneaux locaux

  • Michel André
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. [1]
    M. André Hopf algebras with divided powers. J. of Algebra 18 (1971) 19–50.Google Scholar
  2. [2]
    M. Andrè Homologie des algèbres commutatives. Springer Verlag 1974.Google Scholar
  3. [3]
    E. Assmus On the homology of local rings. Illinois J. of Math. 3 (1959) 187–199.Google Scholar
  4. [4]
    T. Gulliksen A proof of the existence of minimal algebra resolutions. Acta Math. 120 (1968) 53–58.Google Scholar
  5. [5]
    S. Mac Lane Homology Springer Verlag 1967.Google Scholar

Copyright information

© Springer-Verlag 1976

Authors and Affiliations

  • Michel André
    • 1
  1. 1.Dép. de Math.EPFLLausanne

Personalised recommendations